My medication seems to be wearing off and I am feeling like I used to feel. I noticed it feels like my vestibular system is like turned off and when I move and drive I feel super out of it. I also have like a sense of motion that is hard to describe. Like it is not in any one direction. Anyone feel the same?
You are not crazy. At its worst a vestibular upset can make you feel really strange. I’ve had an almost out of body experience at least a couple of times. I used to often get a swaying feeling when sat completely still. I used to get visual hallucinations that the floor was swinging from side to side. Your brain is just trying to make sense of some messed up sensory signals.
Yes, been there, done that…and other strange feelings!! NO! you are not crazy - it’s all part of this monster…by whichever name you choose to call it!!!
@mazzy have you found anything to make this calm down or get better? I thought my medication was doing the trick but it seems to be wearing off. I am somewhat sad about that and not sure what to do yet. Any tips?
Camile, As I still don’t know 'what this is" - I can’t make it better - it seems to have calmed down with the odd flare up (like these passed couple of days again ). I do not take medication - for several reasons - but do believe that a good quality Magnesium chloride slow release taken twice daily helps, as well as Grapeseed (anti-oxidant) and Ginko Biloba and a B combination vitamin. I also take homeopathic/ tissue salts to keep slight nasal congestion/post nasal drip under control - and have tried Feverfew…jury out on the effectiveness of this in my case.
I must add that this is all self diagnosed based on extensive reading here and elsewhere, and trial and error…the local medical fraternity (I’m in South Africa) has been of little to no help to me.
I would strongly suggest starting with the Magnesium, as it is purely to supplement what most of us are lacking in our modern diets, and can only be good for your body overall - and a healthy body is better able to heal itself.
Apparently some people can get upset stomachs from too much magnesium…I have never had a problem.
Perhaps do a little bit of google research on these items and decide for yourself. ( if you are O.k. with computer use) Remember that supplements are just replacing what our bodies are not getting enough of to function properly, and therefore the effects will not ‘wear off’ as drugs sometimes do.
I totally believe that we all have different root causes/triggers for this monster, although so many of our symptoms present the same! We all need to find what works for us…sadly there is no ‘one cure’!! The only thing that I can fairly positively tie my ‘bad days’ to is a drop in atmospheric pressure (i.e. - when the barometer drops and/or does a lot of ups and downs, as it has been doing these passed couple of weeks!) Caffeine and computer can make things worse once I’m symptomatic - but does not seem to affect (in moderation) when I’m O.K.
Good luck with finding yourself some help!
Hello @mazzy! When I first started seeing my second neuro-otonologist she suggested I take magnesium. I was doing that for a while but stopped. I also am on amitriptyline but it seems to be it working as well with the current dose I am on. Things were looking up but right now I have a few things to think about. I’m sorry that you are not getting much help right now. I hope you do on the near future and that you find what works for you as well. I do think this can get better and I do think there is life after this. It’s just a matter of getting there.
Glad you’re feeling better!! As for me - well I started with Meniere’s when I was 20 - I’m now 68, so I think my chances of finding outside help are slim, as I have not done so in the past years:smile: Having the internet makes research so much easier … although sometimes complicated, as so many ailments seem to produce the same symptoms!! Got to find a balance…
Beth I have a feeling a lot of these ailments are related but present differently so they give them different labels.
Also depends on the article author’s point of view/ beliefs/specialty…